Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 839474, 19 pages
http://dx.doi.org/10.1155/2010/839474
Research Article

Existence of Solutions of a Discrete Fourth-Order Boundary Value Problem

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 4 December 2009; Revised 30 January 2010; Accepted 25 March 2010

Academic Editor: Leonid Shaikhet

Copyright © 2010 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Youzheng Ding, Jiafa Xu, and Zhongli Wei, “Positive Solutions for a System of Discrete Boundary Value Problem,” Bulletin of the Malaysian Mathematical Sciences Society, 2014. View at Publisher · View at Google Scholar
  • Jing Wang, and Chenghua Gao, “Positive solutions of discrete third-order boundary value problems with sign-changing Green's function,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar